An improved bound for k-sets in four dimensions

Micha Sharir*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We show that the number of halving sets of a set of n points in ℝ4 is O(n4-1/18), improving the previous bound of [10] with a simpler (albeit similar) proof.

Original languageEnglish
Pages (from-to)119-129
Number of pages11
JournalCombinatorics Probability and Computing
Volume20
Issue number1
DOIs
StatePublished - Jan 2011

Cite this